# SDR SWAA2022012783642

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB BS500A-500D RBL 25 SIDE PLATE HAS CORROSION IN SEVERAL AREAS / REMOVED AND REPLACED FCB BS 500A-500D RBL 25 SIDE PLATE IAW SRM 51-40-02 AND DWG 143A7500
